# SDR SWIA2020021848535

- Difficulty date: December 5, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670321729
- Condition: Corroded
- Location: Bs 280-310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE RH FLOOR SILL FROM FS280.00 TO FS310.00 HAS CORROSION IN MULTIPLE LOCATIONS.    (C-CHECK) RO 2/14/2020   REPLACED RH FLOOR SILL PART # SH670-32172-9 FROM FS280.00 TO FS310.00  REF: CRJ900 SRM AND BOMBARDIER DWG. LEAK CHECK GOOD.
